# SDR SWIA200616109

- Difficulty date: January 7, 2006
- Submitted: January 13, 2006
- Operation: Air carrier
- Aircraft: N227SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120304
- Aircraft time: 23,574 hours, 34,180 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Broken
- Location: Emergency Exit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOWER EMERGENCY EXIT SIGN AT SEAT 6C BROKEN/FACE NOT ATTACHED.  REPLACED EXIT LIGHT ASSY AT ROW 6C.  OPERATIONAL CHECK GOOD.
